MathSciNet Relay Station
MathSciNet bibliographic data
MR2253886 20C33 (20C08 20F36 20G40)
Digne, F.; Michel, J. Endomorphisms of Deligne-Lusztig varieties. Nagoya Math. J. 183 (2006), 35–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement